# SDR FDEA201307141558

- Difficulty date: July 14, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 52,566 hours, 11,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: NNB678619
- Condition: Cracked
- Location: Lt Mlg Ww Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL DOOR UPPER FRAME AT CENTER HINGE AREA,  FOUND CRACKED.  REPAIRED IAW EA 1-3210-T0301171 PART 1.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 116
